MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET ADT; OXIMETER

MASIMO - 40 PARKER RD SET ADT; OXIMETER
Model Number 4000
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.
 
Event or Problem Description
It was reported: "spo2 dropouts after all parameters dropped out." no consequences or impact to patient was reported.

Brand Name
RD SET ADT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7140784
Report Number2031172-2017-01096
Device Sequence Number16446799
Product Code DQA
UDI-Device Identifier10843997009567
UDI-Public10843997009567
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2020
Device Model Number4000
Device Catalogue Number4000
Device Lot Number17KME
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1